# SDR CA140120005

- Difficulty date: January 14, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Aircraft time: 819 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 6031C000001
- Condition: Mismanufactured
- Location: Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TEMP CONTROL VALVE, SN 0097 WAS INSTALLED TO RECTIFY ISSUE WITH ORIGINAL, SN 1691.  WHILE PERFORMING GROUND RUNS AND TESTS, THE TEMP CONTROL SYSTEM SEEMED TO BE IN FULL HOT MODE.   THE DUCT OVER-TEMP PROTECTION SWITCH SHUT THE SYS DOWN AND DISPLAYED A CAS MESSAGE, LOW INFLOW".  FURTHER TROUBLESHOOTING REVEALED THE PROBABLE CAUSE TO BE THE VALVE WIRED BACKWARDS. VALVE, SN 0097, HAS 0.0 HRS SINCE REPAIR.  A REPLACEMENT VALVE PROCURED, CONDITIONS NORMAL.
